# SDR SWIA2023011867118

- Difficulty date: December 31, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N209SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000645
- Aircraft time: 14,723 hours, 8,495 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH IB FLOOR BEAM AT FR17.   PERFORMED PERMANENT REPAIR TO CORRODED AREA ON LH IB FLOOR BEAM AT FR17 REF EMB 175 SRM 53-10-10/REPAIR 01P. THIS REPAIR DOES NOT EFFECT THE AIRCRAFTS WEIGHT AND BALLANCE. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS.
